New PDF release: Analysis and Topology in Nonlinear Differential Equations: A

By Djairo G de Figueiredo, João Marcos do Ó, Carlos Tomei

ISBN-10: 3319042130

ISBN-13: 9783319042138

ISBN-10: 3319042149

ISBN-13: 9783319042145

This quantity is a suite of articles offered on the Workshop for Nonlinear research held in João Pessoa, Brazil, in September 2012. The impact of Bernhard Ruf, to whom this quantity is devoted at the social gathering of his sixtieth birthday, is perceptible in the course of the assortment through the alternative of topics and strategies. the various individuals contemplate sleek issues within the calculus of adaptations, topological tools and regularity research, including novel functions of partial differential equations. in line with the culture of the workshop, emphasis is given to elliptic operators inserted in several contexts, either theoretical and utilized. themes contain semi-linear and completely nonlinear equations and structures with diversified nonlinearities, at sub- and supercritical exponents, with spectral interactions of Ambrosetti-Prodi variety. additionally taken care of are analytic features in addition to purposes reminiscent of diffusion difficulties in mathematical genetics and finance and evolution equations concerning electromechanical devices.

Show description

Read or Download Analysis and Topology in Nonlinear Differential Equations: A Tribute to Bernhard Ruf on the Occasion of his 60th Birthday PDF

Similar analysis books

Download e-book for iPad: Risk-Based Reliability Analysis and Generic Principles for by Michael T. Todinov

For a very long time, traditional reliability analyses were orientated in the direction of determining the extra trustworthy approach and preoccupied with maximising the reliability of engineering platforms. at the foundation of counterexamples even though, we exhibit that settling on the extra trustworthy procedure doesn't unavoidably suggest deciding on the approach with the smaller losses from mess ups!

Analysis and Topology in Nonlinear Differential Equations: A - download pdf or read online

This quantity is a suite of articles provided on the Workshop for Nonlinear research held in João Pessoa, Brazil, in September 2012. The impact of Bernhard Ruf, to whom this quantity is devoted at the social gathering of his sixtieth birthday, is perceptible in the course of the assortment through the alternative of subject matters and methods.

Additional resources for Analysis and Topology in Nonlinear Differential Equations: A Tribute to Bernhard Ruf on the Occasion of his 60th Birthday

Sample text

Since un = un+ − un− , it is enough to show that (un+ ) and (un− ) are bounded in Eλ . To show the boundedness of (un − ), we consider the test function v = un + un − ∈ K. So, R (un (un − ) + (1 + λV (x))un un − ) − Because R (1 + λV (x))un + un − = R R g(x, un )un − ≥ zn , un − . g(x, un )u− n = 0, we obtain − un− 2 λ ≥ zn , un− , un − 2 λ ≤ zn which leads to un − λ. As zn → 0 in Eλ , we conclude that un− → 0 in Eλ , and thus, (un− ) is bounded in Eλ . 2) leading to f (un )un ≥ − un+ − 2 λ + zn , u+ n .

Escobar, Sharp constant in a Sobolev trace inequality, Indiana Univ. Math. , 37 (1988), 687–698. , Elliptic Partial Differential Equations of Second Order Berlin-Heidelberg-New York-Tokyo, Springer-Verlag 1983. [9] B. Hu, Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition, Differential Integral Equations, 7 (1994), 301–313. M. , 12 (1988), 1203–1219. M. Ni, I. Takagi, On the shape of least-energy solution to a semilinear Neumann problem, Comm. Pure Appl.

5) easily follows with cε = max{Mε , a0 + a1 }. 6) for all x ∈ Ω and s ∈ R. 22]). At this point, in order to overcome the lack of compactness of the problem, we introduce a subspace EG of E involving spherical symmetry such that EG is a “natural constraint” for J1 (resp. J0 ) and EG is compactly imbedded in Lt (Ω) for suitable t s. 2. Let G be a subgroup of O(N ) defined by G = idRm × O(N − m). The action of G on the space F (Ω, R) of the real functions defined on Ω is such that, for all g = idRm × g1 ∈ G, gu(x, y) := u(x, g1−1 y), for every (x, y) ∈ Ω × RN −m .

Download PDF sample

Analysis and Topology in Nonlinear Differential Equations: A Tribute to Bernhard Ruf on the Occasion of his 60th Birthday by Djairo G de Figueiredo, João Marcos do Ó, Carlos Tomei


by Richard
4.1

Rated 4.14 of 5 – based on 12 votes